sides from t-heat - AnabolicMinds.com

sides from t-heat

  1. msclbldrguy's Avatar
    Join Date
    Dec 2002
    Posts
    344
    Rep Power
    316

    Reputation

    sides from t-heat


    i got some t-heat and had used it for a few days whe i started to develop a rash. has anyone else had this happen? istopped using it and the rash is slowly going away. i didnt get to use it long enuf before the rash started to see if it was wrokin for me or not....

  2. curt2go's Avatar
    Join Date
    Oct 2002
    Age
    38
    Posts
    1,630
    Rep Power
    962

    Reputation

    Never heard of anyone gettig a rash before. Was it just red skin or was it bimpy? TTY
  3. msclbldrguy's Avatar
    Join Date
    Dec 2002
    Posts
    344
    Rep Power
    316

    Reputation

    it was just red skin. it occured where i applied it and it also was up my back a little and some on my inner elbows. just about anywhere i might have accidentally touched the skin after application. it looks liks i have some kind of skin disease...leave it to me to develop something unexpected. bet it'd prolly even work on me too....oh, well...
    •   
       

  4. max silver's Avatar
    Join Date
    Apr 2003
    Posts
    1,318
    Rep Power
    1230

    Reputation

    I'm also wondering about possible sides from t-heat. Have any of you found it to be stimulatory, in that it would prevent you from being able to sleep if you applied it late in the evening? I've heard of people using yohimburn before bed, and am curious if the t-heat could be used in the same fashion. As I intend to add caffeine to the bottle I could possibly see this being a little more stimulatory than the solution normally is.
  5. curt2go's Avatar
    Join Date
    Oct 2002
    Age
    38
    Posts
    1,630
    Rep Power
    962

    Reputation

    A little does get into the blood stream but not much. It is designed to get into the fatty deposits. Adding caffine is a good idea i think.. Let us know how it works.. TTY
  6. msclbldrguy's Avatar
    Join Date
    Dec 2002
    Posts
    344
    Rep Power
    316

    Reputation

    Originally posted by max silver
    I'm also wondering about possible sides from t-heat. Have any of you found it to be stimulatory, in that it would prevent you from being able to sleep if you applied it late in the evening? I've heard of people using yohimburn before bed, and am curious if the t-heat could be used in the same fashion. As I intend to add caffeine to the bottle I could possibly see this being a little more stimulatory than the solution normally is.
    i never found it to have stimulant effects. only thing i got was a rash and so i wasnt able to use it long enuf to see if it worked for me...
  7. max silver's Avatar
    Join Date
    Apr 2003
    Posts
    1,318
    Rep Power
    1230

    Reputation

    That sure sucks on the rash thing. I've only been using it for two days now but so far so good on the rash front. I've yet to add any caffeine to the solution as of yet, as I still need to find out how filter any fillers from the caffeine tablets that I possess.

    One thing I've noticed is that the spray pump for my bottle of t-heat really plugs up easily. I think I may pick up an empty bottle of the sort used for liquid soaps, as the pump on those would be alot less likely to clog up so easily.
  8. bigbadboss101's Avatar
    Join Date
    Oct 2002
    Age
    45
    Posts
    145
    Rep Power
    218

    Reputation

    Hmm, I didn't notice hair loss when I used SO+ or homebrew but lately I noticed falling hair. I can't think that it's due to Lipoderm usage? No rashes for me.
  9. msclbldrguy's Avatar
    Join Date
    Dec 2002
    Posts
    344
    Rep Power
    316

    Reputation

    i asked about the rash and no one else reported any...so i guess its just me. I was also using ucp-1 and 1-test at the time. i've finished all that so maybe it was some interaction there...no probs with either of those. i'm gonna give it another whirl after being off these a few days and see what happens.

    The only other thing i've had a rash with was Nyquil a coupla years ago when i had a cold.
  10. jweave23's Avatar
    Stats
    6'0"  237 lbs.
    Join Date
    Oct 2002
    Posts
    2,612
    Rep Power
    1452

    Reputation

    Originally posted by msclbldrguy
    i asked about the rash and no one else reported any...so i guess its just me. I was also using ucp-1 and 1-test at the time. i've finished all that so maybe it was some interaction there...no probs with either of those. i'm gonna give it another whirl after being off these a few days and see what happens.

    The only other thing i've had a rash with was Nyquil a coupla years ago when i had a cold.
    So you don't think the rash was from UCP-1? That would be my guess before T-heat
  11. msclbldrguy's Avatar
    Join Date
    Dec 2002
    Posts
    344
    Rep Power
    316

    Reputation

    Originally posted by jweave23


    So you don't think the rash was from UCP-1? That would be my guess before T-heat
    I thought that at first but I had already been using ucp, and only side was the increased body temp, for almost a week before i started t-heat. once i stopped t-heat the rash cleared up and i was still using ucp. well, like i said, leave it to me to have someting dumb like that happen...oh, well....
  

  
 

Similar Forum Threads

  1. Are there withdrawal sides from Igf ?
    By heavyperformer in forum IGF-1/GH
    Replies: 2
    Last Post: 11-14-2004, 12:52 AM
  2. Any Known Sides from Nolva?
    By pcn in forum Anabolics
    Replies: 16
    Last Post: 10-12-2004, 12:31 PM
  3. Bad Sides from Trx (3,5 diiodo-l-thyronine)
    By Brodus in forum Supplements
    Replies: 4
    Last Post: 06-14-2004, 05:20 PM
  4. Sides from Femera/Anti-e's??
    By windwords7 in forum Anabolics
    Replies: 5
    Last Post: 06-03-2003, 08:48 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in